See Alike in...

Alike App

Browser

Kaislyn

736d

Do antibiotics ever make you feel super sick when taking them? I try to avoid taking them unless I HAVE to take them because of how gross they make me feel.

Top reply
    • Daretta

      730d

      I have to take a probiotic afterwards or I’m sick for weeks.

    • Daretta

      730d

      I have to take a probiotic afterwards or I’m sick for weeks.

    • binkyyy

      736d

      i dont really take them and thats probably bc its messing with ur gut flora u can take a probiotic when taking an antibiotic so things dont get unbalanced or i believe ur dr can prescribe a probiotic

      • Kaislyn

        735d

        @binkyyy probiotics make me cramp really bad so it’s hard for me to replenish what the antibiotic destroys :(

        • IronAnnie

          735d

          @Kaislyn there's actually a special type of probiotic I took to help me recover from multiple rounds of antibiotics. It mainly helps add the good bacteria that your gut needs back. It may or may not work, but I think it may help you.

        • binkyyy

          735d

          @Kaislyn sorry about that maybe try eating foods that would help similar to probiotics ?

      • Belugabear

        735d

        @binkyyy it’s definitely that it’s messing with your gut! I totally agree with this!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion